# SDR REXA2022072601696

- Difficulty date: July 16, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 32,903 hours, 22,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: SH690321753
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL CORRODED AT FS 565.00 LH SIDE	INSTALLED NEW LH LOWER FLOOR SILL FROM FS517 TO FS565 REF CRJ900 SRM 51-42-06-001-001-A01
